09-07-2004, 09:32 AM #1
Hey guys.. Just started taking 1-tu.. gettin some headaches each day.. just wondering if anybody might know why? Also whats a reccomended PCT? I was told creatine and a high quality Tribulas?
09-07-2004, 10:04 AM #2
are you taking it with a meal and are you drinking alot of water?
im on day 2 right now 3x's aday and i have not had the headaches ,knock on wood .
pct : im playing it safe and using nsa's m1t FAQ for my pct
09-07-2004, 10:27 AM #3
hmm cool.. got to bump my water up a WHOLE lot lol.. umm so maybe run some novaldex with the Tribulas and creatine? thanx
09-07-2004, 11:06 AM #4Originally Posted by needmorestrength
09-07-2004, 02:04 PM #5Originally Posted by DevilsDeity
09-10-2004, 08:37 AM #6
Guys... has anyone had any nipple burning from 1-tu? Any info would be great.. I am not familiar what it feels like.. My nips have always been sensative to pinch so I dunno? thanx
09-10-2004, 08:58 AM #7
are you taking anything else with that 1-tu
what does your cycle look like ?
when you say burning do you mean burning as in fire , itching
sore? do you only feel this when your pinching them or just ingeneral?
09-10-2004, 11:44 AM #8
not taing anything else.. right now i am just taking 1 pill with breakfast/lunch/dinner... no theres no burning.. but they feel a bit sensative to touch.. always have been but maybe a little more noticable??
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)